DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/12027

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
0951-7715_24_4_003.pdf519,97 kBAdobe PDF Accés restringit

Citació: Luque, A.; Villanueva, J. A KAM theorem without action-angle variables for elliptic lower dimensional tori. "Nonlinearity", Febrer 2011, vol. 24, núm. 4, p. 1033-1080.
Títol: A KAM theorem without action-angle variables for elliptic lower dimensional tori
Autor: Luque Jiménez, Alejandro Veure Producció científica UPC; Villanueva Castelltort, Jordi Veure Producció científica UPC
Data: feb-2011
Tipus de document: Article
Resum: We study elliptic lower dimensional invariant tori of Hamiltonian systems via parametrizations. The method is based on solving iteratively the functional equations that stand for invariance and reducibility. In contrast with classical methods, we do not assume that the system is close to an integrable one nor that it is written in action-angle variables. We only require an approximation of an invariant torus with a fixed vector of basic frequencies and a basis along the torus that approximately reduces the normal variational equations to constant coefficients. We want to highlight that this approach presents many advantages compared with methods which are built in terms of canonical transformations, e.g., it produces simpler and more constructive proofs that lead to more efficient numerical algorithms for the computation of these objects. Such numerical algorithms are suitable to be adapted in order to perform computer assisted proofs.
ISSN: 0951-7715
URI: http://hdl.handle.net/2117/12027
DOI: 10.1088/0951-7715/24/4/003
Versió de l'editor: http://iopscience.iop.org/0951-7715/24/4/003/pdf/0951-7715_24_4_003.pdf
Apareix a les col·leccions:Altres. Enviament des de DRAC
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius